The two variable (G'/G,1/G) -expansion method for finding exact traveling wave solutions of the (3+1) - dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama equation

Faculty Science Year: 2013
Type of Publication: ZU Hosted Pages: 388-392
Authors:
Journal: International Conference on Advanced Computer Science and Electronics Information (ICACSEI 2013) الصين Volume:
Keywords : , , variable (G'/G,1/G) -expansion method for finding exact    
Abstract:
The two variable -expansion method is employed to construct exact traveling wave solutions with parameters of the (3 + 1)-dimensional nonlinear potential Yu-Toda-Sasa-Fukuyama (YTSF) equation. When the parameters are replaced by special va
   
     
 
       

Author Related Publications

  • Huda Ibrahim Sayed Ahmad, "The Riccati Equation Mapping Method for Solving Nonlinear Partial Differential Equations in Mathematical Physics", USA, 2014 More
  • Huda Ibrahim Sayed Ahmad, "Modified Simple Equation Method and its Applications for some Nonlinear Evolution Equations in Mathematical Physics , Volume No.6, April 2013, 39", USA, 2013 More
  • Huda Ibrahim Sayed Ahmad, "The (G G ; 1 G)-expansion method and its applications for constructing the exact solutions of the nonlinear Zoomeron equation", Polanda, 2014 More
  • Huda Ibrahim Sayed Ahmad, "Applications of the functional variable method for finding the exact solutions of nonlinear evolution equations in mathematical physics,", USA, 2013 More
  • Huda Ibrahim Sayed Ahmad, "Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics Using the Modified Simple Equation Method,", الصين, 2012 More

Department Related Publications

  • Rodyna Ahmed Mahmoud, "Pre-Open Sets with Ideal", Scientific Research Platform (SRP), 2013 More
  • Rodyna Ahmed Mahmoud, "ON BCL-ALGEBRA", Council for Innovative Research, 2013 More
  • Yasser AbdelAziz Amer Tolba, "The improved (G’/G) - expansion method for constructing exact traveling wave solutions for a nonlinear PDE of nanobiosciences", USA, 2013 More
  • Alaa Hassan Attia Hassan, "A Unified Representation of Some Starlike and Convex Harmonic Functions with Negative Coefficients", AGH University of Science and Technology Press, Krakow 2013, Poland, 2013 More
  • Alaa Hassan Attia Hassan, "Generalizations of Hadamard Procuct of Certain Meromorphic Multivalent Functions with Positive Coefficients", Istanbul Universitesi, Turkey, 2013 More
Tweet